Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 206, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2015, 8:38 PM CDT for Holt County, Keya Paha County, Rock County, Nebraska. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 8:38 PM CDT (01:38 UTC)
- Expired
- Jul 19, 2015, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:40 PM CDT | TSTM WND GST 60 | 4 Ene Springview, NE | SMALL BRANCHES DOWN. |
| Jul 19, 8:40 PM CDT | HAIL 1.25 | 4 Ene Springview, NE | |
| Jul 19, 9:05 PM CDT | TSTM WND GST 60 | 10 Nnw Newport, NE | |
| Jul 19, 9:05 PM CDT | HAIL 1 | 10 Nnw Newport, NE | |
| Jul 19, 9:20 PM CDT | TSTM WND GST 60 | 8 N Newport, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS53 KLBF 200138
SVRLBF
NEC089-103-149-200230-
/O.NEW.KLBF.SV.W.0206.150720T0138Z-150720T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 930 PM CDT
* AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SPRINGVIEW...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BASSETT...NEWPORT AND MARIAVILLE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 260 AND 273.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 210 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4276 9913 4245 9937 4270 9968 4273 9967
4273 9972 4279 9979 4291 9967
TIME...MOT...LOC 0138Z 300DEG 32KT 4281 9965
HAIL...1.25IN
WIND...60MPH
$$
JACOBS2 follow-up statements
154
WWUS53 KLBF 200153
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM MDT SUN JUL 19 2015
NEC089-103-149-200230-
/O.CON.KLBF.SV.W.0206.000000T0000Z-150720T0230Z/
HOLT NE-KEYA PAHA NE-ROCK NE-
853 PM CDT SUN JUL 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROCK...SOUTHEASTERN KEYA PAHA AND NORTHWESTERN HOLT COUNTIES UNTIL
930 PM CDT...
AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
BASSETT...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. HALF DOLLAR SIZE HAIL WAS REPORTED 4 MILES
NORTH NORTHEAST OF SPRINGVIEW AT 0830 PM CDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWPORT AND MARIAVILLE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 261 AND 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4276 9913 4245 9937 4270 9968 4273 9967
4273 9972 4276 9974 4288 9958
TIME...MOT...LOC 0152Z 300DEG 32KT 4275 9950
HAIL...1.25IN
WIND...60MPH
$$
JACOBS399
WWUS53 KLBF 200208
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 PM MDT SUN JUL 19 2015
NEC089-103-149-200230-
/O.CON.KLBF.SV.W.0206.000000T0000Z-150720T0230Z/
HOLT NE-KEYA PAHA NE-ROCK NE-
908 PM CDT SUN JUL 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ROCK...SOUTHEASTERN KEYA PAHA AND NORTHWESTERN HOLT COUNTIES UNTIL
930 PM CDT...
AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
NEWPORT...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWPORT.
EVERYONE IN THE TOWN OF STUART ARE IN THE PATH OF THIS STORM AND
SHOULD PREPARE FOR DANGEROUS WEATHER CONDITIONS BY 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4276 9913 4245 9937 4270 9956 4274 9959
4285 9948
TIME...MOT...LOC 0208Z 300DEG 32KT 4268 9933
HAIL...1.25IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:25 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 19, 6:25 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 625 PM CDT SUN JUL 19 2015 .SYNOPSIS... ISSUED AT 330 PM CDT SUN JUL 19 2015 BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN CONUS WITH GENERALLY ZONAL FLOW ACROSS THE AREA. REMNANTS OF TROPICAL SYSTEM DOLORES ADDING MOISTURE TO THE MONSOON OF THE 4 CORNERS REGION. SFC STALLED BOUNDARY STRETCHES ACROSS MISSOURI/KANSAS AND ALONG THE FRONT RANGE IN COLORADO. ALSO ANALYZING A WEAK TROUGH MOVING ACROSS NORTHEAST WYOMING AND WESTERN S DAKOTA. TEMPERATURES THIS AFTERNOON HAVE WARMED INTO THE 80S WITH PARTLY CLOUDY SKIES. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 330 PM CDT SUN JUL 19 2015 ANOTHER ROUND OF STORMS EXPECTED TONIGHT. THERE ARE TWO FOCUS POINTS OF INTEREST TONIGHT FOR THUNDERSTORM ACTIVITY. ONE WILL BE AN UPPER LEVEL DISTURBANCE RIDING ALONG THE NORTHERN PERIPHERY OF THE RIDGE. THIS TRACK RESEMBLES THE ONE FROM YESTERDAY AND WILL IMPACT MAINLY SOUTHWESTERN NEB. A COUPLE STORMS ALREADY FIRING ACROSS THE SOUTHERN PANHANDLE AND NORTHEASTERN CO. ACTIVITY WILL INCREASE...BECOMING SCT TO POSSIBLY A BROKEN LINE AS IT DRIFTS EAST. CAPE VALUES AROUND OR GREATER THAN 1500 J/KG AND LOW LEVEL SHEAR OF 35-40 KTS SHOULD SUFFICE FOR SOME SEVERE THUNDERSTORMS WITH WIND AND HAIL THE MAIN THREAT. MEANWHILE THE SECOND AREA OF FOCUS WILL BE THE PROGRESSING EASTWARD TROUGH ACROSS THE NORTH. MOISTURE LIMITED THIS EVENING INITIALLY WITH DEW PTS ONLY IN THE LOWER 60S...HOWEVER RECENT RAINFALL AND SOUTHERLY WINDS SHOULD BE ABLE TO BRING THOSE UP TO THE MID AND UPPER 60S BY THE ARRIVAL OF THE TROUGH. SHEAR IS A LITTLE WEAKER AND SEVERE THREAT NOT AS HIGH AS TO THE SOUTH...ALTHOUGH STILL MARGINAL. STORMS ADVANCE TO THE EAST AND EXIT THE CWA OVERNIGHT. WITH SOME CLEARING BEHIND THE STORMS...TEMPS TO FALL INTO THE MID AND UPPER 50S OUT WEST...WHILE LOWER 60S ARE EXPECTED IN THE EAST WHERE CLOUDS LAST TO DEPART. TOMORROW WILL CONTINUE TO SEE THE STALLED BOUNDARY TO THE SOUTH WITH LITTLE CHANGE TO THE AIRMASS OVERHEAD. HIGHS SHOULD BE SIMILAR...MID AND UPPER 80S WITH MAYBE A LOW 90 ACROSS THE SOUTHWEST AS WE SEE A LITTLE MORE SUN. ANOTHER WAVE WILL MOVE ACROSS THE ROCKIES DURING THE DAY BUT STORMS SHOULD REMAIN ACROSS THE HIGHER COUNTRY TO THE WEST THROUGH THE AFTERNOON HOURS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 330 PM CDT SUN JUL 19 2015 MID AND LONG TERM MODELS IN GOOD AGREEMENT AND HAVE GOOD CONFIDENCE IN THE FORECAST. MONDAY NIGHT...SURFACE HIGH CENTERED OVER SIOUX FALLS. UPSLOPE CONDITIONS OVER WESTERN NEBRASKA WITH A WEAK COLD FRONT MOVING SOUTH OVER WESTERN NEBRASKA...MID LEVEL WAVE MOVING ACROSS WYOMING. HAVE RETAINED SCHC POPS OVER THE EASTERN NEBRASKA PANHANDLE AND CARRIED THEM INTO TUESDAY WITH HIGHER CHANCES AS THE MID LEVEL WAVE MOVE EAST. HIGHS IN THE 80S BEHIND THE FRONT. HAVE RETAINED PRECIP CHANCES TUESDAY NIGHT OVER WESTERN NEBRASKA WITH SURFACE BOUNDARY ALONG NEBRASKA KANSAS BORDER AND WEAK WAVE MOVING THROUGH THE SOUTHWEST FLOW. HIGHS WEDNESDAY IN THE 80S. RIDGE BUILDS IN AND HEAT RETURNS THURSDAY INTO THE WEEKEND WITH HIGHS IN THE 90S. STRONGER WAVE MOVES THROUGH ON SATURDAY WITH BEST CHANCES FOR PRECIPITATION OVER WESTERN NEBRASKA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 625 PM CDT SUN JUL 19 2015 FCST CHALLENGE AGAIN DEALS WITH CONVECTIVE POTENTIAL AND TIMING...THEN FRONTAL PASSGE FROM NORTHWEST TO SOUTHEAST. TSRA ALREADY DEVELOPING IN SW NEB FORCED PRIMAILY FROM WEAK UPSLOPE FLOW TO THE NORTH OF A QUASI-STATIONARY FRONT IN KS AND UP AGAINST THE FRONT RANGE...AIDED BY A SUBTLE WAVE MOVING NEWD ACROSS CO. DEEP MOIST CONVECTIVE IS MAXIMIZED ACROSS WRN KS PER SPC MESOANALYSIS AND WITH DEEPER BL MOISTURE IN THIS AREA WOULD EXPECT TSRA IN THIS REGION TO GROW UPSCALE...THOUGH PRIMARILY SOUTH OF THE KLBF TAF SITE. STORMS ARE SPLITTING ONCE AGAIN...SO THERE MAY BE A FEW DIFFERENT MOTION VECTORS FOR EACH ORGANIZED UPDRAFT. THE CAVEAT TO THIS IS NEW DEVELOPMENT ALONG ANY OUTFLOW BOUNDARIES...AND CURRENT TSRA MAY BE ALONG A LEFT OVER BOUNDARY FROM LAST NIGHT. REGARDLESS...TSRA SHOULD STILL BE ABLE TO PROPAGATE NEWD FOR A TIME THIS EVENING BEFORE LARGER CLUSTER TAKES OVER FURTHER SOUTH. THIS IS IN LINE WITH LATEST HRRR RUNS. FURTHER N...MORE POTENT PV ANOMALY MOVING INTO WRN SD ATTM. A WEAKER SFC FEATURE MAY BE EVIDENT ACROSS SC SD JUST NORTH OF KVTN. LARGER SCALE LIFT ASSOCIATED WITH THE PV ANOMALY SHOULD BE ABLE TO FOCUS CONVERGENCE ALONG THIS FEATURE AND THE ATTENDANT COLD FRONT WHICH WILL MOVE INTO NW NEB LATE EVENING. FCST INCLUDES THIS POTENTIAL FOR THE KVTN AREA THIS EVENING. AFTER CONVECTION CLEARS THE AREA...PRIMARILY AFTER 07Z OR SO SKIES SHOULD GRADUALLY CLEAR AND VFR THEREAFTER. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...POWER AVIATION...JWS
Hazardous weather outlook, Jul 19, 3:31 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT SUN JUL 19 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-202045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 331 PM CDT SUN JUL 19 2015 /231 PM MDT SUN JUL 19 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. EARLY TONIGHT THE FOCUS WILL BE SOUTHWEST NEBRASKA WITH ADDITIONAL DEVELOP LATER ON ACROSS NORTHERN NEBRASKA. THE THUNDERSTORMS WILL MOVE EASTERLY OVERNIGHT. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS EARLY TONIGHT FOR AREAS SOUTH OF AN OSHKOSH THROUGH NORTH PLATTE LINE WHERE DAMAGING WINDS EXCEEDING 60 MPH AND LARGE HAIL WILL BE POSSIBLE. ELSEWHERE THERE IS MARGINAL RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE IN THE FORECAST FOR AT LEAST PORTIONS OF THE OUTLOOK AREA EACH DAY MONDAY THROUGH SATURDAY. THE BEST ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED TO OCCUR TUESDAY INTO WEDNESDAY NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM OSHKOSH THROUGH NORTH PLATTE. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, Jul 19, 6:03 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 603 PM CDT SUN JUL 19 2015 NEZ035-057-192345- ARTHUR NE-KEITH NE- 503 PM MDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR AND KEITH COUNTIES UNTIL 545 PM MDT... AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OGALLALA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSCOE... KEYSTONE... KINGSLEY DAM... BROGANVILLE... NEVENS... BIG BALD HILL... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 122 AND 135. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 82 AND 107. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 132 AND 138. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO SHELTER UNTIL THE STORM PASSES. STOPPKOTTE
Special weather statement, Jul 19, 7:52 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 652 PM MDT SUN JUL 19 2015 NEZ006-200130- KEYA PAHA NE- 752 PM CDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KEYA PAHA COUNTY UNTIL 830 PM CDT... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF SPARKS...OR 17 MILES NORTHWEST OF SPRINGVIEW...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURTON... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 128 AND 225. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jul 19, 8:07 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 707 PM MDT SUN JUL 19 2015 NEZ005-094-200145- EASTERN CHERRY NE-WESTERN CHERRY NE- 807 PM CDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 845 PM CDT/745 PM MDT/... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF NENZEL...OR 25 MILES WEST OF VALENTINE...MOVING EAST AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED NEAR CROOKSTON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VALENTINE... KILGORE... CROOKSTON... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 197 AND 222. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 163 AND 207. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 118 AND 141. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Jul 19, 8:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 708 PM MDT SUN JUL 19 2015 NEZ056>058-200200- DEUEL NE-KEITH NE-PERKINS NE- 708 PM MDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS... SOUTHWESTERN KEITH AND SOUTHEASTERN DEUEL COUNTIES UNTIL 800 PM MDT... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF BIG SPRINGS...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BIG SPRINGS... BRULE... MEGEATH... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 102 AND 123. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 74 AND 80. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. STOPPKOTTE
Local storm report, Jul 19, 8:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 6 NW SPRINGVIEW 42.89N 99.83W
07/19/2015 E1.00 INCH KEYA PAHA NE PUBLIC
&&
MARTINLocal storm report, Jul 19, 8:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 PM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 6 NW SPRINGVIEW 42.89N 99.83W
07/19/2015 E1.00 INCH KEYA PAHA NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 44 min |
| Jul 19, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 43 min |
| Jul 19, 8:51 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 39 min |
| Jul 19, 9:17 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 43 min |
| Jul 19, 10:01 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
| Jul 19, 10:32 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 43 min |
| Jul 19, 11:12 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.